MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE X SOFTWARE V3.0.2; Computer, diagnostic, programmable

ST. JUDE MEDICAL, INC. ENSITE X SOFTWARE V3.0.2; Computer, diagnostic, programmable
Model Number ENSITE-SW-3.0.2
Medical Device Problem Code Application Program Version or Upgrade Problem (2881)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
During catheter set up for ablation of a slow pathway, the se portion of the ablation catheter was not recognized by the ensite amplifier which caused a delay in procedure.The catheter was disconnected and reconnected, the system was restarted, and presets were removed; however, the issue persisted.The catheter was replaced with another tactiflex with a different lot number which did not resolve the issue.A non-abbott (biosense webster celsius) ablation catheter was used to complete the procedure without consequence.The issue was determined to be due to not loading the ensite-tfm-3.0.2 software during the recent software upgrade for pfa visualization.
 
Additional Manufacturer Narrative
Abbott is unable to evaluate the product involved in this incident based on the information received.The cause of the reported event involving the catheter was not being recognized and subsequent delay could not be conclusively determined.However, it was reported the issue was determined to be due to not loading the ensite-tfm-3.0.2 software during the recent software upgrade for pfa visualization.The product does not have a lot number, therefore the primary di number is provided (d4), but full udi information is not available.

Brand Name
ENSITE X SOFTWARE V3.0.2
Common Device Name
Computer, diagnostic, programmable
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key19940126
Report Number2184149-2024-00135
Device Sequence Number15311732
Product Code DQK
UDI-Device Identifier05415067050014
UDI-Public05415067050014
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K231415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-SW-3.0.2
Device Catalogue NumberENSITE-SW-3.0.2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2024
Initial Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown